# SDR SWAA2014040726849

- Difficulty date: March 28, 2014
- Submitted: April 8, 2014
- Operation: Air carrier
- Aircraft: N384SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26590
- Aircraft time: 63,741 hours, 52,464 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 6550585
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLATE CRACKED AT BS 697, STRINGER 21R.  R & R PLATE IAW SRM.
